# SDR FDEA201903270739

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 82,491 hours, 19,830 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Quick Disconnect
- Condition: Unsafetied
- Location: Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 90 KNOTS FOR NO SPEED TAPE IN CAPT HUD AND PFD.  INSPECTED ALL 3 PITOT PORTS - NO OBSTRUCTION.  CHECKED PITOT QD CONNECTOR AT NR 1 AIR DATA COMPUTER  - FOUND IT LOOSE AND PARTIALLY BACKED OFF.  RESECURED QD CONNECTOR TO NR 1 AIR DATA COMPUTER.  REF: AMM 34-16-04. ACFT OK FOR SVC.
